I am a 22-year-old male. My weight is 116 kg and my height is 5 feet 7 inches. My problem is, I am using nutrition food and milkshake to lose weight. 15 days ago, my weight is 123 kg but now it is 116 kg. I am doing a gym too. This is a product from herbal life. I want to go to my sister's marriage party for four days. I may have some alcohol but my trainer is saying if I drink alcohol then my liver will be damaged. I am also taking Liv 52 tablets. Can I get some medication or advice?
It is important to know what is the contents of your supplements. However, common supplements contain creatinine for muscle building, with which alcohol is safe in moderation.
However, if the content is not known then it is better to withhold supplements two to three days prior to alcohol consumption and then probably there should not be any problem with it. But even otherwise, if there is no baseline liver damage or disease then having one or two drinks should not create any problems and I think you can have it. There is no role of anti-medicine.
I hope this helps.
Thank you doctor,
I have uploaded the images of supplement. Please let me know how many days ago I should stop this supplement? Just for two days my sister's wedding or any other way out I take alcohol. I am taking Liv 52 ds as liver protection.
My routine is, in the morning I use to do gym for around two hours. I take that shake in the morning and for lunch, I used to take a bowl full of brown rice with green vegetable mix curry and sometimes chicken and at night I take that shake again. For the whole day, I drink 7 liters of water.
I have seen the uploaded images. (attachment removed to protect patient identity).
This is just a nutritional supplement which just contains multivitamin, minerals, etc. It will not increase the risk of liver damage caused by alcohol. So drinking alcohol will have the same risk as that of other individuals of your age groups. Anyway, you discontinue it from today and resume a day after marriage and alcohol consumption.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. gone through your problem, and I can understand your concern. Yes, these symptoms are due to alcohol withdrawal. As you have stopped drinking alcohol, you can have these symptoms along with other symptoms such as tremor, palpitations, anxiety, and othe Read full
.. read your query. See gaining weight depends on metabolism, genes, and activity, etc. Metabolism of every person varies depending on thyroid gland functioning. Genes mean that if your parents are skinny then there are chances that you will be lean. Read full
.. medicine will help in improving diarrhea as well, if associated with gastritis. Take the medicine for at least a week. Try to be on a bland soft diet for the next few days.
For more information consult a medical gastroenterologist online --> . Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.